Posted by europerep on August 4, 2012, at 13:19:46
In reply to ketoconazole, ECT and I just need a support, posted by slabicki on August 3, 2012, at 18:51:09
> Hello there,
> I haven't been on this board for the past 5 years, as I'm totally treatment-resistant. The only thing that helped was ECT that I had 5 years ago.
> Now I got a "chemical" depression from Ketaconazole that I took for my skin infection.
> I took Ketoconazole in the past and it had the antidepressant effect until it pooped out.
> This time it caused depression, and it looks like it's depression cycling with different types of depression during the day. I experience head pressure that switches to a deep depression.
> There is no hypomania.
Did you take any other drugs when you experienced an antidepressant effect from ketoconazole? Ketoconazole slows down the metabolism of some drugs, including some antidepressants, so maybe it's just a higher dose of the antidepressant you took back then that made the difference.
As for ECT, how did you overcome the anxiety when you had it last time? If it worked back then, the best idea would probably to try it again, even if it seems difficult. Not sure if that helps, but that's what went through my mind when I read your post.